MathSciNet Relay Station
MathSciNet bibliographic data
MR2200437 35Q53 (35A35 65M99)
Abdou, M. A.; Soliman, A. A. New applications of variational iteration method. Phys. D 211 (2005), no. 1-2, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement